TY - JOUR T1 - A Variational Iteration Method Involving Adomian Polynomials for a Strongly Nonlinear Boundary Value Problem JO - East Asian Journal on Applied Mathematics VL - 1 SP - 153 EP - 164 PY - 2019 DA - 2019/01 SN - 9 DO - http://doi.org/10.4208/eajam.041116.291118 UR - https://global-sci.org/intro/article_detail/eajam/12939.html KW - Boundary value problem, variational iteration method, Adomian polynomials, convergence. AB -

A variational iteration method involving Adomian polynomials to solve a strongly nonlinear boundary value problem is considered. After its convergence is established, the efficiency and accuracy of the proposed method are tested on problems with exponential nonlinearity.